On-Line Covering a Cube by a Sequence of Cubes.
Discrete & computational geometry, Tome 12 (1994) no. 1, pp. 83-90
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{DCG_1994__12_1_131319,
author = {W. Kuperberg},
title = {On-Line {Covering} a {Cube} by a {Sequence} of {Cubes.}},
journal = {Discrete & computational geometry},
pages = {83--90},
year = {1994},
volume = {12},
number = {1},
zbl = {0815.52014},
url = {http://geodesic.mathdoc.fr/item/DCG_1994__12_1_131319/}
}
W. Kuperberg. On-Line Covering a Cube by a Sequence of Cubes.. Discrete & computational geometry, Tome 12 (1994) no. 1, pp. 83-90. http://geodesic.mathdoc.fr/item/DCG_1994__12_1_131319/